Economics at your fingertips  

Statistics & Probability Letters

1982 - 2019

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 150, issue C, 2019

Donsker type theorem for fractional Poisson process pp. 1-8 Downloads
Héctor Araya, Natalia Bahamonde, Soledad Torres and Frederi Viens
On scale Fisher consistency of maximum likelihood estimator for the exponential regression model under arbitrary frailty pp. 9-12 Downloads
Tadeusz Bednarski and Skolimowska-Kulig, Magdalena
Large deviations for weighted means of random vectors defined in terms of suitable Lévy processes pp. 13-22 Downloads
Rita Giuliano, Claudio Macci and Barbara Pacchiarotti
A Hoeffding’s inequality for uniformly ergodic diffusion process pp. 23-28 Downloads
Michael C.H. Choi and Evelyn Li
Limiting behavior of the ratio of kth records pp. 29-34 Downloads
Krzysztof Jasiński
Stochastic equations and limit results for some two-type branching models pp. 35-46 Downloads
Ingemar Kaj and Daniah Tahir
Distribution free goodness of fit testing of grouped Bernoulli trials pp. 47-53 Downloads
Leigh A. Roberts
Different possible behaviors of wavelet leaders of the Brownian motion pp. 54-60 Downloads
Antoine Ayache, Céline Esser and Thomas Kleyntssens
Pathwise uniqueness and non-explosion of SDEs driven by compensated Poisson random measures pp. 61-67 Downloads
Chen Wang and Tusheng Zhang
Detecting mortality deceleration: Likelihood inference and model selection in the gamma-Gompertz model pp. 68-73 Downloads
Marie Böhnstedt and Jutta Gampe
On strong stationary times and approximation of Markov chain hitting times by geometric sums pp. 74-80 Downloads
Fraser Daly
The Csörgő–Révész moduli of non-differentiability of fractional Brownian motion pp. 81-87 Downloads
Wensheng Wang and Yimin Xiao
The variance of the average depth of a pure birth process converges to 7 pp. 88-93 Downloads
Ken R. Duffy, Gianfelice Meli and Seva Shneer
Change-point analysis using logarithmic quantile estimation pp. 94-100 Downloads
Lucia Tabacu and Mark Ledbetter
On pathwise Riemann–Stieltjes integrals pp. 101-107 Downloads
Pavel Yaskov
Squared-norm empirical processes pp. 108-113 Downloads
Vincent Q. Vu and Jing Lei
Best linear predictor of a C[0,1]-valued functional autoregressive process pp. 114-120 Downloads
Meryem Kada Kloucha and Tahar Mourid
Observing a Lévy process up to a stopping time pp. 121-125 Downloads
Matija Vidmar
Limit theory for moderate deviation from Integrated GARCH processes pp. 126-136 Downloads
Yubo Tao
On the first positive and negative excursion exceeding a given length pp. 137-145 Downloads
Roberta Sirovich and Luisa Testa
Intrinsic metric and one-dimensional diffusions pp. 146-151 Downloads
Wenjie Sun and Jiangang Ying

Volume 148, issue C, 2019

Stochastic monotonicity of MLEs of the mean for exponentially distributed lifetimes under hybrid censoring pp. 1-8 Downloads
Thomas van Bentum and Erhard Cramer
On mutual information estimation for mixed-pair random variables pp. 9-16 Downloads
Aleksandr Beknazaryan, Xin Dang and Hailin Sang
Independence test for large sparse contingency tables based on distance correlation pp. 17-22 Downloads
Qingyang Zhang
The smallest eigenvalues of random kernel matrices: Asymptotic results on the min kernel pp. 23-29 Downloads
Lu-Jing Huang, Yin-Ting Liao, Lo-Bin Chang and Chii-Ruey Hwang
A concentration inequality for inhomogeneous Neyman–Scott point processes pp. 30-34 Downloads
Jean-François Coeurjolly and Reynaud-Bouret, Patricia
Power and level robustness of a test for composite hypotheses under independent non-homogeneous data pp. 35-42 Downloads
Abhik Ghosh and Ayanendranath Basu
Pricing contingent convertible bonds: An analytical approach based on two-dimensional stochastic processes pp. 43-53 Downloads
Geon Ho Choe, Hyun Jin Jang and Young Hoon Na
On computing maximum likelihood estimates for the negative binomial distribution pp. 54-58 Downloads
Udika Bandara, Ryan Gill and Riten Mitra
Unbiasedness of LRT on the homogeneity of means in MANOVA under general order restrictions pp. 59-65 Downloads
Mustafa Hamdan and Xiaomi Hu
On the properties of a Takács distribution pp. 66-73 Downloads
Lucio Barabesi and Luca Pratelli
Density deconvolution from grouped data with additive errors pp. 74-81 Downloads
Cao Xuan Phuong and Le Thi Hong Thuy
Feynman–Kac penalizations of rotationally symmetric α-stable processes pp. 82-87 Downloads
Yunke Li and Masayoshi Takeda
A bound of the β-mixing coefficient for point processes in terms of their intensity functions pp. 88-93 Downloads
Arnaud Poinas
Uniform estimation of isobars pp. 94-100 Downloads
Barme-Delcroix, Marie-Françoise and Margarida Brito
Centered Sobolev inequality and exponential convergence in Φ-entropy pp. 101-111 Downloads
Lingyan Cheng and Liming Wu
Locally optimal designs for mixed binary and continuous responses pp. 112-117 Downloads
Soohyun Kim and Ming-Hung Kao
Stochastic flows of SDEs with non-Lipschitz coefficients and singular time pp. 118-127 Downloads
Jie Xu, Jiaping Wen, Jianyong Mu and Jicheng Liu
Construction of Liouville Brownian motion via Dirichlet form theory pp. 128-132 Downloads
Jiyong Shin
Priority of the result in ‘Mean field limit for survival probability of the high-dimensional contact process’ pp. 133-133 Downloads
Xiaofeng Xue
Discrete records: Limit theorems for their spacings and generation methods pp. 134-142 Downloads
A. Pakhteev and A. Stepanov
Generalized Random Dot Product graph pp. 143-149 Downloads
Tin Lok James Ng and Thomas Brendan Murphy
Hölder’s identity pp. 150-154 Downloads
W.D. Brinda, Jason M. Klusowski and Dana Yang
Extreme-aggregation measures in the RDEU model pp. 155-163 Downloads
Ouxiang Chen and Taizhong Hu
Almost sure uniform convergence of a random Gaussian field conditioned on a large linear form to a non random profile pp. 164-168 Downloads
Philippe Mounaix

Volume 147, issue C, 2019

On Brownian exit times from perturbed multi-strips pp. 1-5 Downloads
M. Lifshits and A. Nazarov
Ergodicity conditions for a double mixed Poisson autoregression pp. 6-11 Downloads
Abdelhakim Aknouche and Nacer Demmouche
Dimension walks on Sd×R pp. 12-17 Downloads
N.H. Bingham and Tasmin L. Symons
A note on large deviation probabilities for empirical distribution of branching random walks pp. 18-28 Downloads
Wanlin Shi
On probability of high extremes of Gaussian fields with a smooth random trend pp. 29-35 Downloads
Goran Popivoda and Siniša Stamatović
Model selection using mass-nonlocal prior pp. 36-44 Downloads
Guiling Shi, Chae Young Lim and Tapabrata Maiti
Semi-additive functionals of semi-Markov processes and measure-valued Poisson equation pp. 45-56 Downloads
Shanshan Liu, Xiaoyu Xing and Guoxin Liu
Harmonic moments, large and moderate deviation principles for Mandelbrot’s cascade in a random environment pp. 57-65 Downloads
Yingqiu Li, Quansheng Liu and Xuelian Peng
Testing multivariate scatter parameter in elliptical model based on forward search method pp. 66-72 Downloads
Chitradipa Chakraborty
Extremal properties of the univariate extended skew-normal distribution, Part A pp. 73-82 Downloads
B. Beranger, S.A. Padoan, Y. Xu and S.A. Sisson
Removal of the points that do not support an E-optimal experimental design pp. 83-89 Downloads
Radoslav Harman and Samuel Rosa
Cointegrated linear processes in Bayes Hilbert space pp. 90-95 Downloads
Won-Ki Seo and Brendan Beare
Nonzero-sum risk-sensitive finite-horizon continuous-time stochastic games pp. 96-104 Downloads
Qingda Wei
Extremal properties of the multivariate extended skew-normal distribution, Part B pp. 105-114 Downloads
B. Beranger, S.A. Padoan, Y. Xu and S.A. Sisson
Page updated 2019-05-20